Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itchy bumps on the body. Have scars. How to get rid of them?

I have been getting these weird bumps on my body, that appear to be similar to zits but seem bigger. They last for a week or so then clear up and leave what appears to be a little hole in my skin. It heals up and leaves a scar after a few days. The scars are still there and have lasted a few weeks. They hurt to push on and itch a little bit. I ve had one under my arm , on my lower stomach and now my groin area. What could these be?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.
The condition can be scabies, prurigo,papular urticaria etc.
Treatment will depend on diagnosis of particular condition.
A visit to dermatologist will allow proper diagnosis and treatment.
Meanwhile you can take tab.cetirizine once or twice a day for few days.It will reduce the itching.
Hope this helps.
Answered: Tue, 27 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor